HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Global properties of spacelike curves in Minkowski 3-space

Files in This Item:
pre713.pdf141.71 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83864

Title: Global properties of spacelike curves in Minkowski 3-space
Authors: Izumiya, Shyuichi Browse this author
Kikuchi, Makoto Browse this author
Takahashi, Masatomo Browse this author
Keywords: closed spacelike curve
regular isotopy
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 713
Start Page: 1
End Page: 12
Abstract: We study global properties of closed spacelike curves in Minkowski 3-space.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69518
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University